# SDR IPXA2014080183814

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF LANDING GEAR FAILED TO RETRACT, ECAM DIRECTED GEAR DOWN ALL GEAR DOWN LOCKED INDICATIONS NORMAL.  R & R LANDING GEAR CONTROL SWITCH IAW MM 32-31-11-0401.  GROUND CHECKED NORMAL. OK FOR SERVICE. PERFORMED OPS CHECK OF LANDING GEAR SELECTOR VALVE IAW MM 32-31-12-0601. GROUND CHECKED NORMAL. OK FOR SERVICE.
